MathSciNet Relay Station
MathSciNet bibliographic data
MR1357395 42B25
Harboure, Eleonor; Salinas, Oscar; Viviani, Beatriz Boundedness of the fractional integral on weighted Lebesgue and Lipschitz spaces. Trans. Amer. Math. Soc. 349 (1997), no. 1, 235–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement